# SDR 2A6D2020040300903

- Difficulty date: April 3, 2020
- Submitted: April 3, 2020
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N507AM
- Make and model: Snias AS350B3
- Aircraft serial: 4711
- Aircraft time: 4,235 hours, 9,190 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 6,935 hours, 12,700 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 350A3110512021
- Condition: Chafed
- Location: Fuselage
- Part time: 4,235 hours, 9,190 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 DIFFERENT LOCATIONS ON THE L/H AND R/H X-FRAMES ON THE INBOARD SIDES.

R/H FWD LOWER LEG
STA 2980, BL 400R, AND WL 2410
.22” X .20”/ .009” DEEP

L/H AFT UPPER LEG
STA 3810, BL 400L AND WL 2440
.24” X .3”/ .012” DEEP

L/H AFT LOWER LEG
STA 3640, BL 400L AND WL 2010
.22” X .26”/ .011” DEEP
